# SDR CALA2025020600307

- Difficulty date: February 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751032
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BAFFLE BETWEEN STA 500F-500G STR 26R UPPER SURFACE CORROSION REF AAR N/R 9937441.  REMOVED AND REPLACED NEW BAFFLE AT FWD CARGO COMPT FROM STA 500F TO 500G STR 26R PER REF SRM 51-40-02-0G-0 AND DWG 143A7505.
